×

zbMATH — the first resource for mathematics

On linear extension majority graphs of partial orders. (English) Zbl 0294.06001

MSC:
06A06 Partial orders, general
06A05 Total orders
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Fishburn, P. C.: On the family of linear extensions of a partial order. J. combinatorial theory ser. B 17, 240-243 (1974) · Zbl 0274.06003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.